Vitex causing hot flashes? - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 07-29-2007, 11:35 PM - Thread Starter
 
citrus's Avatar
 
Join Date: Feb 2007
Posts: 43
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Hello everyone, I am new to this forum. We are planning to TTC soon (like, NOW if my body would cooperate!) and I'm trying to get my cycle back in track since the birth of our son last summer. So I'm trying Vitex and my question is, has it been your experience that it can cause hot flashes/sweating? I took my first pill this morning and starting having really bad hot flashes within an hour. My whole head was drenched and my face broke out in a sweat too. I've never had anything like that happen before, and I know it takes Vitex quite some time to work, but...is it possible that the vitex caused these symptoms? :

Thanks so much and I look forward to beginning our TTC journey with you all!
citrus is offline  
Sponsored Links
Advertisement
 
Old 07-30-2007, 12:02 AM
 
JorgieGirl's Avatar
 
Join Date: May 2006
Posts: 546
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I never had that symptom with vitex, but it could happen, sure. What CD are you on?
JorgieGirl is offline  
Old 07-30-2007, 12:14 AM
 
joshs_girl's Avatar
 
Join Date: Dec 2006
Location: Houston, TX
Posts: 2,744
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Sorry - I didn't havea ny side effects like that.

I seriously *heart* Vitex though

kati , wife to josh , mama to j&d (7.31.07) marion (9.18.08), feeder of nanuq and gracie lou
joshs_girl is offline  
Old 07-30-2007, 12:33 AM - Thread Starter
 
citrus's Avatar
 
Join Date: Feb 2007
Posts: 43
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Quote:
Originally Posted by JorgieGirl View Post
I never had that symptom with vitex, but it could happen, sure. What CD are you on?
CD4

I just took a second dose of Vitex and so far no hot flashes or sweats. I am crossing my fingers that it's coincidence because I reaaaaaally want it to work for me.
citrus is offline  
Old 07-30-2007, 02:06 AM
 
sunflwrmoonbeam's Avatar
 
Join Date: Oct 2006
Posts: 2,662
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Wow, that could explain it.

I was having a TON of hotflashes last cycle, which I attributed to progesterone supplements. But it could have been the vitex.

I've been slack on vitex thus far, and havne't really been having the hotflashes.

Ashley, Pagan treehugger.gif mama to E (6/09) and my beautiful hbac.gif baby T (4/3/12)
sunflwrmoonbeam is offline  
Old 08-01-2007, 06:17 PM
 
kristinc's Avatar
 
Join Date: Jan 2007
Location: Chicagoland
Posts: 427
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
i have been taking vitex also but have not had any hot flashes or any other side effects. although i don't like the taste

man we should buy stock in vitex! there are so many of us taking it!!
kristinc is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off